# SDR UIEA2017041400550

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 645-745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK BETWEEN  BS 645 - 745, LBL 11.33.   REPAIRED THE SEAT TRACK IAW EI T2017A53M-723, REV 1, AND DWG 65B38252, SHEET 12, REV, SHEET 11, REV 2.
